Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 72, Number 4

Translational addition theorems for spherical Laplacian functions and their application to boundary-value problems
Ioan R. Ciric and Kumara S. C. M. Kotuwage.
Quart. Appl. Math. 72 (2014), 613-623
Abstract, references and article information
Full-text PDF
On the behavior of the solution of a viscoplastic contact problem
M. Barboteu, A. Matei and M. Sofonea.
Quart. Appl. Math. 72 (2014), 625-647
Abstract, references and article information
Full-text PDF
The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction
Sheng-Chen Fu.
Quart. Appl. Math. 72 (2014), 649-664
Abstract, references and article information
Full-text PDF
Perfect cloaking of ellipsoidal regions
George Dassios.
Quart. Appl. Math. 72 (2014), 665-671
Abstract, references and article information
Full-text PDF
Three time scale singular perturbation problems and nonsmooth dynamical systems
Pedro T. Cardin, Paulo R. da Silva and Marco A. Teixeira.
Quart. Appl. Math. 72 (2014), 673-687
Abstract, references and article information
Full-text PDF
Flocking behavior of the Cucker-Smale model under rooted leadership in a large coupling limit
Seung-Yeal Ha, Zhuchun Li, Marshall Slemrod and Xiaoping Xue.
Quart. Appl. Math. 72 (2014), 689-701
Abstract, references and article information
Full-text PDF
Asymptotic behavior of solutions to a BVP from fluid mechanics
Susmita Sadhu and Joseph E. Paullet.
Quart. Appl. Math. 72 (2014), 703-718
Abstract, references and article information
Full-text PDF
Singular invariant integrals for elastic body with delaminated thin elastic inclusion
A. M. Khludnev.
Quart. Appl. Math. 72 (2014), 719-730
Abstract, references and article information
Full-text PDF
The multidimensional stationary-phase method for an asymptotic estimate of edge effects in the multiple Kirchhoff diffraction by curved surfaces
Edoardo Scarpetta and Mezhlum A. Sumbatyan.
Quart. Appl. Math. 72 (2014), 731-745
Abstract, references and article information
Full-text PDF
The quenching behavior of a semilinear heat equation with a singular boundary outflux
Burhan Selcuk and Nuri Ozalp.
Quart. Appl. Math. 72 (2014), 747-752
Abstract, references and article information
Full-text PDF
Smooth steady solutions of the planar Vlasov-Poisson system with a magnetic obstacle
Jack Schaeffer.
Quart. Appl. Math. 72 (2014), 753-772
Abstract, references and article information
Full-text PDF
Convergence rate to the singular solution for the Gelfand equation and its stability
Sun-Ho Choi.
Quart. Appl. Math. 72 (2014), 773-797
Abstract, references and article information
Full-text PDF

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website